# SDR QXEA200602167

- Difficulty date: July 4, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Trunnion
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT AFT EXHAUST AFT TRUNNIONS ARE CRACKED IN WELDS ON INNER WALLS.  MAINTENANCE REPAIRED IAW Q400 AMM 78-10-11-000-801, HORIZON EA 6-54-423, NDTM PART 6, 51-00-01 AND Q400 SRM 51-42-05-330-801.
